MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MTO ATTUNE BAL A/P BLK SIZE 6; RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 MTO ATTUNE BAL A/P BLK SIZE 6; RESECTION BLOCKS/DEVICES
Catalog Number 299965716
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune block has locking bolt stuck in it.Cannot be used because its in the way of chamfer cut.Part will be returned.No delay in surgery.Part was not used.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MTO ATTUNE BAL A/P BLK SIZE 6
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7592365
Report Number1818910-2018-61948
Device Sequence Number1698176
Product Code JWH
UDI-Device Identifier10603295454830
UDI-Public10603295454830
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number299965716
Device Lot NumberGM4302101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2018
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1